@incollection{AST_1976__40__63_0, author = {Emch, G\'erard G.}, title = {Algebraic $K$-flows}, booktitle = {International conference on dynamical systems in mathematical physics}, series = {Ast\'erisque}, pages = {63--65}, publisher = {Soci\'et\'e math\'ematique de France}, number = {40}, year = {1976}, mrnumber = {448112}, zbl = {0342.46050}, language = {en}, url = {https://www.numdam.org/item/AST_1976__40__63_0/} }
TY - CHAP AU - Emch, Gérard G. TI - Algebraic $K$-flows BT - International conference on dynamical systems in mathematical physics AU - Collectif T3 - Astérisque PY - 1976 SP - 63 EP - 65 IS - 40 PB - Société mathématique de France UR - https://www.numdam.org/item/AST_1976__40__63_0/ LA - en ID - AST_1976__40__63_0 ER -
Emch, Gérard G. Algebraic $K$-flows, dans International conference on dynamical systems in mathematical physics, Astérisque, no. 40 (1976), pp. 63-65. https://www.numdam.org/item/AST_1976__40__63_0/
[1] Nonabelian Special
Nonabelian Special
[2] Positivity of the
[3] The Minimal
[4] Generalized